MathSciNet Relay Station
MathSciNet bibliographic data
MR2299738 (2008k:32035) 32G15 (37C85 37F99)
McMullen, Curtis T. Dynamics of ${\rm SL}\sb 2(\Bbb R)$ over moduli space in genus two. Ann. of Math. (2) 165 (2007), no. 2, 397–456.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement